# SDR SCNA20151018151

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 37,878 hours, 19,525 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shim
- Condition: Migrated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E WIRING GROMMET SHIM IS MIGRATING OTBD OF FRONT SPAR BS 491. LOOSENED GROMMET AND REPOSITIONED SHIM WASHER THEN RESECURED GROMMET.
